advertisement
Question
Posted by: hvme | 2012/04/30

tranic 500mg

morning
its kind of urgent and i would like your advise soon.
i was struggling to get my menstruation properly the last 3 months, it was just brownish coulour coming out every second day or so, sometimes it lasted for 2 or 3 weeks. so eventually two weeks back on the sunday after i had intercoarse the saturday, my period started with a heavy flow, i dont know if it was also because i used antibiotic or got the flu injection, but ok, it was a wild 2 weeks, painfull and big clunts, heaviest menstruation i ever had. so this coming weekend i am going on vacation and swimming will be a activity, so i asked the pharmacist for something to stop the menstruation as its even making me feel tired all this blood going out of my system, so she said i must take tranic (tm) 500mg, its a generic form. i did try to google it, but it only gives me trapic 500mg. ok nevertheless, if you have any information for me on this medication, please give, because i dont know if it is the hormones or what, but i have this breakout on my face, like a teenager, and i am not used to getting " zits"  so its itcing, and burning at once. must i just finish the medication(3 days) , will my face turns back to normal again, i did notice the menstruation slagged down drastically,like there is only light spotting now, might be gone in a day or so.
so please tell me if it is this tranic that gave me this breakout and what must i do? i hate having menstruation, but another gyno said because i dont have kids yet they cant remove my womb, but i am also struggling to get pregnant, i am overweight but dont think that is the main reason, the gyno said she cant even see my ovarian on the ultrasound, because i am overweight, so i figgured i am not gonna try and get pregnant forever if its not gonna happen, so i want to get rid of this disease called menstruation, . sorry i know its more than on question and you might not even understand what i am actually asking, its just this is my scenario, and i dont know what to do anymore.
please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know Tranic but I suspect that it is Provera as this is usually used to stop menstruation. This can certainly cause you to have breakouts and it should stop when you finish the tablets. Whether you decide to have children or not, you need a diagnosis as to why your periods are irregular. PCOS is one possibility and this has implications other than fertility. Do see a gynaecologist about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

21
Our users say:
Posted by: Yolanda | 2016/07/25

Hi, I have been on an off on heavy flow for months now. Finally went to see the doc and he prescribed Tranic for me as well. this will be my second day now and my flow has completely stopped. So freaking happy. My problem cam in where my doctor diagnosed me with a hormone inbalance - not enough Progesterone - so my combo that helped me is my Pill (Logynon) and the Tranic. I also had a scan and my doctor mentioned that this type of bleeding is also caused by Fibroids in the womb (very common 70 to 80% of woman get this in their life time). Im just very happy that this was not my case and get my cycle under control with my pill and the occasional use of Tranic.\

Reply to Yolanda
Posted by: Anonymous | 2015/09/16

Took Tranic for 2 days nw, the bleedin has reduced, my problem is the menstrual pains that occur and they are so painful. Help?

Reply to Anonymous
Posted by: Gwen | 2015/09/11

Tranic / cycloclapren / worwox all the same - any tranexamic acid works great to slow down your cycle, it does not stop it. I battled constantly with heavy bleeding and huge clots and excessive pain, since being on tranexamic acid my monthlys have been capable (I only use it for about 2 days of my usual 7 day cycle)... strongly recommend it

Reply to Gwen
Posted by: mutual | 2015/08/21

i was diagnosed with hypotension a few months back. the physician suggested that i get the Dopo injection, so as to not lose blood because I dont have enough. had the shot last month, been menstruating for a month now. i got vertigo as a result of the blood that am losing everyday. today was given tranic and i dont know if will help or what. am just so tired of this damn periods. constantly wearing pads is just agony. though i have hope that i will be ok.

Reply to mutual
Posted by: Anonymous | 2015/04/29

I was prescribed Transcript by my Dr to stop my not stopping menstrual blood..do I stop using the pills once the bleeding stops or do I finish them even if I had stopped?

Reply to Anonymous
Posted by: Anonymous | 2014/09/14

I am going to use tranic for the first time at the age of fifty the reason being I have little blood and menstruating a lot heavy flow with clots for three days.i also take chelation fer pills for that matter

Reply to Anonymous
Posted by: Anonymous | 2014/09/14

I am going to use tranic for the first time at the age of fifty the reason being I have little blood and menstruating a lot heavy flow with clots for three days.i also take chelation fer pills for that matter

Reply to Anonymous
Posted by: Sharon | 2014/08/01

Ek sukkel nou n jaar lank met menstruasie. ek baie pyn en vloei baie erg.vir eerste 3 dae pas ek net badkamer op en staan tot 3 keer per nag op en dan is dit nog te min in oggend. in voormore moet ek tot 2 keer heel skoon aantrek en stort. Van Julie af ek het begin menstrueer en is nou al op dag 25 sonder ophou en die lae rugpyn hou nie op. Ek het tranic gekry en drink 9pille per dag help niks..Ek het ongelukkig maag probleme en kan nie aanhoudend pille drink nie. gebruik pynplysters vir pyn en het 6pynblokke in my lae rug.Ek is 39 jaar oud en is gesteriliseer. die een afbinding is seer en maak baie brand steek pyne.

Reply to Sharon | 1 comment (hide)
Posted by: Anonymous | 2016/02/11

Hi, jy kan nie glo nie, ek gaan nou al in vir 9 weke wat ek onophoudelik vloei, ek staan tot 6 keer per nag op en dit is ongelooflig pynlik. Ek nou al dag 4 op Tranic, en ek vloei dwarsdeur, word nie eens minder nie. Sterkte vir jou, ek weet hoe jy voel!

Posted by: piddy | 2014/07/04

i had depo on the 25th of july wen i was on ma periods untill today m still bleeding how can i stop this.

Reply to piddy
Posted by: t | 2014/02/17

Just had a bby 4 and a half months ago and immediately took the depo shot,I went on my Ps for 3 full months,had a 2 week break and then back to square 1, I have been on the Ps for a month now today I got tranic and I wonder if it will work

Reply to t
Posted by: sarah | 2013/08/16

hi i had my menstruations for a week and i then went to the Dr,gave me tranic tablets and first day they stopped,second day when i passes urine i saw some blood while wiping and day three they completely stopped. tranic is used to stop blood.helps your blood to clot. it helps for non stopping menstruations,nose bleeding and they use it to prevent loss of blood during accident. every medication react differently to our body.

Reply to sarah
Posted by: Trish | 2013/07/31

i missed my periods this month, done home test which reflected possitive. started some abdormal pain on one side. started bleeding today. went to my dr who prescribed me the tranic 500mg & provera. i want this bby, will it help me as I am couple of weeks pregnant? worried, Trish

Reply to Trish
Posted by: kelly | 2013/07/04

2nd day on Tranic & did not stop. Do i just wait for it to stop now. My tablets are done

Reply to kelly
Posted by: Botshelo | 2013/03/11

Tranic helps Im on it

Reply to Botshelo
Posted by: percy | 2012/07/24

Tranic is tranexamic acid and works very well in controlling excessive menstruation

Reply to percy
Posted by: hvme | 2012/05/24

2nd day on it i stopped. only the facial breakout that i got.
but now this month i got my menstruation again, again strong, but dcided to just let it continue, without using something to stop it, but now after 10 days menstruation stopped, it seems as if i am getting a pimple breakout again. i think that tranic medication totally f%$*%( up my hormeones, like i said never before in my live did i have pimples. only now after taking them once.
so it seems like with all this twirled uop hormones, who know, maybe now i might even get pregnant soon , lol.

Reply to hvme
Posted by: yvonne ryland | 2012/05/18

after how many days on the medication does one stop menstruating?

Reply to yvonne ryland | 2 comments (hide)
Posted by: jo | 2015/05/20

I also want to know. Started tranic today. At my wits end. Just want the bleeding to end

Posted by: jo | 2015/05/20

I also want to know. Started tranic today. At my wits end. Just want the bleeding to end

Posted by: miss Tee | 2012/05/14

Is it good for stopping menstruation? And what are the side effects?

Reply to miss Tee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement